MAUDE Adverse Event Report: AMBU A/S ASCOPE¿ 4 CYSTO; CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

AMBU A/S ASCOPE¿ 4 CYSTO; CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number 601101000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Ambu 4 flexible cystoscope failure - working port unable to be used.Nothing passes through the port.

Brand Name
ASCOPE¿ 4 CYSTO
Common Device Name
CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
AMBU A/S
6721 columbia gateway drive
suite 200
columbia MD 21046
MDR Report Key25825187
Report Number25825187
Device Sequence Number21421584
Product Code FAJ
UDI-Device Identifier05707480157709
UDI-Public(01)05707480157709
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/13/2026
Report Date (Section F) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number601101000
Device Catalogue Number601101000
Device Lot Number2000023624
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/15/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/15/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexFemale
Patient Weight74 KG
Date Report Sent to FDA07/13/2026